- importsource = ("Copia (2) de 01621459-2007-03.txt")
- Artículo:
Bayesian Spatial Modeling of Extreme Precipitation Return Levels.
- Autor:
Cooley, Daniel
Nychka, Douglas
Naveau, Philippe
- Página:
824
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
479
- Periodo:
Septiembre 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-03.txt
- Documento número 788580
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
A Statistical Framework of Optimal Workload Consolidation With Application to Capacity Planning for On-Demand Computing.
- Autor:
Ta-Hsin Li.
- Página:
841
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
479
- Periodo:
Septiembre 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-03.txt
- Documento número 788581
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
Structured Measurement Error in Nutritional Epidemiology: Applications in the Pregnancy, Infection, and Nutrition (PIN) Study.
- Autor:
Johnson, Brent A.
Herring, Amy H.
Ibrahim, Joseph G.
- Página:
856
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
479
- Periodo:
Septiembre 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-03.txt
- Documento número 788582
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
Variable Selection in Regression Mixture Modeling for the Discovery of Gene Regulatory Networks.
- Autor:
Gupta, Mayetri
Ibrahim, Joseph G..
- Página:
867
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
479
- Periodo:
Septiembre 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-03.txt
- Documento número 788583
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo
- Artículo:
Implementation of Estimating Function-Based Inference Procedures With Markov Chain Monte Carlo Samplers.
- Autor:
Lu Tian
Liu, Jun S.
Wei, L. J.
- Página:
881
- Publicación:
Journal Of The American Statistical Association
- Volúmen:
102
- Número:
479
- Periodo:
Septiembre 2007
- ISSN:
01621459
- SrcID:
Copia (2) de 01621459-2007-03.txt
- Documento número 788584
- Actualizado el martes, 10 de julio de 2018 10:43:25 a. m.
- Creado el martes, 10 de julio de 2018 10:43:25 a. m.
- Enlace directo